# SDR DALA2023081006522

- Difficulty date: August 8, 2023
- Submitted: August 10, 2023
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 95,826 hours, 42,977 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0674 DOOR R1 GIRT BAR ENGAGEMENT LIGHT INOPERATIVE. CORRECTIVE ACTION: REMOVED AND REPLACED SLIDE ARMED INDICATOR LIGHT. REMOVED AND REPLACED BOTH PROX SWITCH IAW B757 AMM 25-66. OPS CHECKS GOOD NOW. (4893468)
